# SDR IPXA10560031

- Difficulty date: May 19, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453N1814
- Condition: Corroded
- Location: Bs 843
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO BAY - BS 843 - FLOOR TO AFT BULKHEAD SUPPORT - LBL 20 + RBL 20 - CORROSION AROUND FASTENER HOLES REMOVED, FABRICATED AND INSTALLED FLOOR TO AFT BULKHEAD SUPPORT IAW SRM 53-00-53-1A, SRM 51-30-01-0G AND SRM 51-40-05.
